The Polya theorem for integral functions of two complex variables
Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1203-1205
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_6_a3,
author = {A. A. Kozmanova},
title = {The {Polya} theorem for integral functions of two complex variables},
journal = {Doklady Akademii Nauk},
pages = {1203--1205},
year = {1957},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a3/}
}
A. A. Kozmanova. The Polya theorem for integral functions of two complex variables. Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1203-1205. http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a3/